On equiasymptotic stability of solutions of doubly-periodic impulsive systems

  • A. O. Ignat'ev Ин-т прикл. математики и механики НАН Украины, Донецк


A system of ordinary differential equations with impulse effects at fixed moments of time is considered. This system admits the zero solution. Sufficient conditions of the equiasymptotic stability of the zero solution are obtained.
How to Cite
Ignat’ev, A. O. “On Equiasymptotic Stability of Solutions of Doubly-Periodic Impulsive Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 10, Oct. 2008, pp. 1317–1325, https://umj.imath.kiev.ua/index.php/umj/article/view/3246.
Research articles